# SDR SWIA200922233

- Difficulty date: July 29, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 15,689 hours, 13,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR EMERGENCY EXIT LIGHT STRIP INOP.  (FLT 6002)  POWERED DOWN AIRCRAFT.
